Has this happen to any one else or should I consult my Dermo???
1) One of the side effect of spironolactone is rashes which by nature is severe but occur rarely. May be this is one of the reason.
2) Since it is potassium sparing diuretic i.e increase level of potassium in body and may be this potassium worsen your already acne problem.
3) May be you using other drugs, spicy food or any cosmetics.
4) Are u allergic to this medication.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Spironolactone - I was just prescribed this medication for acne, but I read one of the side effects?
Posted 15 Dec 2009 • 1 answer
Spironolactone - Is it normal to feel drowsy while taking spiro? I just started a 25mg dose about a?
Posted 21 Dec 2012 • 1 answer
Posted 20 Jan 2013 • 14 answers
Posted 17 Oct 2013 • 1 answer
Spironolactone - Has anyone used this med 50mg for acne and can u tell me what ur results where and?
Posted 18 Jan 2014 • 1 answer